This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Recently I have been diagonsed with genital warts. I have been treating then with Podofilox topical solution with sucess. I recently noticed that I have been getting what looks like whiteheads on my left thigh and left groin area. The are small in size and not clustered together. They don't hurt. I did pop one and a little bit of white stuff came out and a small bit of blood. Kinda like a little pimple. I assumed they were Warts and treated them with the Podoifilox. The treament made the area red and dried it out. It did irritated the skin and around it. But they did go away. I got some more. They never pop up in the same spot. They do pop up in the left thigh and left groin. I was checking on them yesterday and noticed that the area was very irritated and had a little bit of blood on where the whitehead was. So I freaked out a little. I assumed that the blood was due to the area the whitehead was and all the constant fricition and the treatment with Podofilox. I'm on the go all day long. It seems to be healing a little better today. Can you please shine a light on this for me. Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.